MathSciNet Relay Station
MathSciNet bibliographic data
MR335699 (49 #479) 26A24
Brown, Jack B. Lusin density and Ceder's differentiable restrictions of arbitrary real functions. Fund. Math. 84 (1974), no. 1, 35–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement